It’s unlikely that stents can cause the sensation. It's more likely to be due to the coronary artery spasm. The sensation could also be due to coronary artery trauma or due to stretching of its wall. If you develop additional symptoms like chest pain or breathlessness, consult your doctor.
I also think it's likely to be a spasm. I had 5 stents put into my left artery and the pinching sensation inside was terrible afterwards. It was like the pain you sometimes feel between the ribs when running. It was observed during the procedure that the artery began to spasm. This is easily started by the catheter 'tickling' the artery as it goes through and in most cases stops on its own. After two months I was put onto calcium channel blockers (diltiazem) for about three weeks and then taken off. The spasms had stopped.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.